RUS  ENG
Full version
JOURNALS // Funktsional'nyi Analiz i ego Prilozheniya // Archive

Funktsional. Anal. i Prilozhen., 1989 Volume 23, Issue 4, Pages 75–76 (Mi faa1069)

This article is cited in 1 paper

Brief communications

A polynomial diffeomorphism of a ball without invariant measures

V. I. Bogachev, Yu. I. Prostov


UDC: 517.988

Received: 16.01.1989


 English version:
Functional Analysis and Its Applications, 1989, 23:4, 317–319

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025